Mochizuki | Donaldson Type Invariants for Algebraic Surfaces | Buch | 978-3-540-93912-2 | sack.de

Buch, Englisch, Band 1972, 383 Seiten, Format (B × H): 155 mm x 235 mm, Gewicht: 1280 g

Reihe: Lecture Notes in Mathematics

Mochizuki

Donaldson Type Invariants for Algebraic Surfaces

Transition of Moduli Stacks
2009
ISBN: 978-3-540-93912-2
Verlag: Springer Berlin Heidelberg

Transition of Moduli Stacks

Buch, Englisch, Band 1972, 383 Seiten, Format (B × H): 155 mm x 235 mm, Gewicht: 1280 g

Reihe: Lecture Notes in Mathematics

ISBN: 978-3-540-93912-2
Verlag: Springer Berlin Heidelberg


In this monograph, we de?ne and investigate an algebro-geometric analogue of Donaldson invariants by using moduli spaces of semistable sheaves with arbitrary ranks on a polarized projective surface. We may expect the existence of interesting “universal relations among invariants”, which would be a natural generalization of the “wall-crossing formula” and the “Witten conjecture” for classical Donaldson invariants. Our goal is to obtain a weaker version of such relations, in other brief words, to describe a relation as the sum of integrals over the products of m- uli spaces of objects with lower ranks. Fortunately, according to a recent excellent work of L. Gottsche, ¨ H. Nakajima and K. Yoshioka, [53], a wall-crossing formula for Donaldson invariants of projective surfaces can be deduced from such a weaker result in the rank two case. We hope that our work in this monograph would, at least tentatively, provides a part of foundation for the further study on such universal relations. In the rest of this preface, we would like to explain our motivation and some of important ingredients of this study. See Introduction for our actual problems and results. Donaldson Invariants Let us brie?y recall Donaldson invariants. We refer to [22] for more details and precise. We also refer to [37], [39], [51] and [53]. LetX be a compact simply con- ? nected oriented real 4-dimensional C -manifold with a Riemannian metric g. Let P be a principalSO(3)-bundle on X.

Mochizuki Donaldson Type Invariants for Algebraic Surfaces jetzt bestellen!

Zielgruppe


Research


Autoren/Hrsg.


Weitere Infos & Material


Preliminaries.- Parabolic L-Bradlow Pairs.- Geometric Invariant Theory and Enhanced Master Space.- Obstruction Theories of Moduli Stacks and Master Spaces.- Virtual Fundamental Classes.- Invariants.



Ihre Fragen, Wünsche oder Anmerkungen
Vorname*
Nachname*
Ihre E-Mail-Adresse*
Kundennr.
Ihre Nachricht*
Lediglich mit * gekennzeichnete Felder sind Pflichtfelder.
Wenn Sie die im Kontaktformular eingegebenen Daten durch Klick auf den nachfolgenden Button übersenden, erklären Sie sich damit einverstanden, dass wir Ihr Angaben für die Beantwortung Ihrer Anfrage verwenden. Selbstverständlich werden Ihre Daten vertraulich behandelt und nicht an Dritte weitergegeben. Sie können der Verwendung Ihrer Daten jederzeit widersprechen. Das Datenhandling bei Sack Fachmedien erklären wir Ihnen in unserer Datenschutzerklärung.